DOI 10.1002/1097-0142(19951001)76:7<1219::aid-cncr2820760719>3.0.co;2-o
Myositis associated with interleukin-2 therapy in a patient with metastatic renal cell carcinoma.
Аннотация
BACKGROUND
Interleukin-2 (IL-2) has been used successfully in the treatment of some patients with metastatic renal cell carcinoma and melanoma, with a partial response rate of 15%-20%. It produces a well documented spectrum of side effects. Autoimmune diseases have been associated with IL-2 immunotherapy and the development of autoimmune thyroiditis may correlate with antitumor clinical response.
METHODS
A patient with metastatic renal cell carcinoma is described who developed a polymyositis-like myopathy after an autologous tumor vaccine and IL-2 therapy.
RESULTS
The patient had a delayed response for 15 months after developing this previously unreported toxicity.
CONCLUSIONS
To the authors' knowledge, this represents the first reported case of necrotizing myositis in association with IL-2 therapy. Subsequent continuous partial response of the advanced malignancy was observed for 15 months. In this case, IL-2 may have broken tolerance to both normal muscle cells and tumor cells.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.